# SDR ZZDA2011002

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED EMERGENCY EXIT LIGHTS WERE ON DURING TAXI IN FOR APPROXIMATELY 3 MINUTES, THEN WENT OUT.  C/W FIM 33-44 TASK 801.  INTERMITTENT FAULT.  SYSTEM OPERATING CORRECTLY.
